# SDR ASOA2013112209468

- Difficulty date: November 2, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE GOUGED ON MULTIPLE HALF LUGS.  REPAIRED IAW REO 670-52-11-511 REV DATED 6-29-10, REO 670-53-21-582 REV B.
